| Model Number |
SUTURE ANCHOR, MINI BC PUSHLOCK |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an (4) ar-8825bc biocomposite pushlock were being used in a procedure.Two of the four broke when threading the tapes through the eyelet and another had the screw break when it was being inserter in the bone hole.Additional information received 10/6/2022: two of the pushlock's eyelets broke when passing the sutures through; this was outside of the patient, prior to insertion.Additional information requested.
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual inspection, no problems were noted with the devices.Only inserters for the devices were received.